# SDR UIEA2016061400421

- Difficulty date: June 13, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,618 hours, 23,033 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG, LT ENGINE, ELECTRONIC ENGINE CONTROL, C1 CLEARED MSG IAW AMM 31-35-00, TEST OF THE LT PIMU IAW FIM 71-01, TR 811, FAULT CLEARED.  OK FOR SERVICE.
